MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CHEST COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CHEST COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that when the rmu-1000 was turned on, there was an alarm light a warning sound and would not function.They reported that this did not occur during patient use.
 
Additional Manufacturer Narrative
Although requested, the device associated with this complaint has not been returned and the cause of the complaint is not known.Should additional information become available a follow-up mdr shall be submitted.
 
Additional Manufacturer Narrative
Analysis of the device logs identified that the unit was manufactured in 2019 and had performed a total of (b)(4) compressions.The logs documented intermittent motor-related fault conditions, including "motor didn't move in time" and "stroke depth not within specifications." functional testing confirmed that the device was capable of performing compressions; however, abnormal binding noise was observed during operation.Internal inspection identified damage to the motor connector on the motor control board which did not affect device operation.The exact root cause of the intermittent motor performance degradation could not be conclusively determined based on the available evidence.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CHEST COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key18717621
Report Number3003521780-2024-00035
Device Sequence Number17954025
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMU-1000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown